Wednesday, January 28, 2015

Beware Antidepressants!!!

This is something I just must post, it isn't in my normal behavior to post things like this but I have just discovered why I am sick!!!

After the incident where I lost my good friend, I have been diagnosed SMI with severe depressed better known as PTSD. Well my psychologist I got here wanted to put me on a antidepressant. I was very reluctant because I hate medications and this is something I didn't want to mask with drugs. I want to deal with the PTSD and find a way to coupe with the condition. He told me Citalopram is a safe drug, that only increases serotonin levels in the brain. I figured it would help as the depression was pretty server at that time. Fast forward to now, close to 2 years I have been taking 40mg of this drug.

My primary care doctor here was always stressing medical marijuana to me. I must admit, I did do it in California and it did help a ton with the pain but I feared I was relying on it to much. So when I moved out here I stopped it, but with his advice I decided to try it again. It took along time to save the money for the necessary license and well to afford it. I must admit, that this helps me so much in the morning when I first wake up and I am extremely sore. As I said, I hate taking pills and take as few pain pills as I can live with. The medical marijuana is helping me to not become dependent on pain pills. This is why I opted to stop the sleeping pills and antidepressants as the medical marijuana is helping with all the symptoms of PTSD as well. I have also started being closer to people who have the same condition for support.

So around November, I started to cut my intake of Citalopram and this month I opted to just stop it all together. I assumed, that with the enbrel I just picked up some cold that just won't go away. Tonight I am soooo sick of my head spinning and my eyes crossing that I was curious about the symptoms I was feeling, not wanting to go see the doctor. I just goggled to try to figure out what damn cold I have! Then I find the stuff that others have posted, when they too feel like it is time to stop antidepressants.

I then googled the name of the drug...and this is what I find...

Common citalopram side effects may include:
  • drowsiness, dizziness, weakness;
  • anxiety, feeling shaky, sleep problems (insomnia);
  • vision changes;
  • nausea, loss of appetite, diarrhea, constipation;
  • dry mouth, yawning;
  • cold symptoms such as stuffy nose, sneezing, sore throat, cough;
  • increased sweating;
  • changes in weight
     
Holly crap, this is everything I am experience that I chalked up to a cold or the flu!! Now I am googling to see if there is anything I can take to combat the side effects and how long this may take for it to go away!! I cannot believe this!! Now I know why a lot of people do not trust western medicine.

I just had to post this, and encourage anyone on any antidepressants to stop! and find a more natural way to combat the problem.This is insane! I feel as though I am detoxing from meth or some other horrible mind altering drug!!

Here is a great thread I am reading.

Coming off citalopram

The cure I hope! Research shows very positive results for st johns wort. I am not planning on taking this on a daily basis as this experience tells me that increasing serintonin isn't a good thing. I feel a difference already after one tablet, plus I must re insure myself this is a natural remedy not something cooked up in a lab so my faith in an herb is lot more then a man made chemical drug!


St John's Wort

A little update, its the next day and I am feeling even worse. Started to read about Serotonin Syndrome, it states to see a doctor asap as it could be fatal. I can see why! So I call, I cannot see my doctor or any other doctor probably till sometime next month. She states there are only two doctors that work there. Wow so you guy poison me with a medication, then I suppose to sit here and just die? I am not going to the ER as I don't need to be flown 300 miles from my home. It is not something serious enough to warrant around the state travel as this hospital likes to do. So can anyone forward me the drug to help reduce serotonin? The nurse tells me the internet always makes things worse then they are, really? That is why there are thousands of post from people experiencing this same problem!!! I even told her I was experiencing seizures!!